# SDR 97UAL900399

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9065U
- Make and model: Boeing 737222
- Aircraft serial: 19946
- Engine: Pwa JT8D7B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE DOOR 2R.  DOOR IS NOT SEALING PROPERLY.
